# SDR 2009FA0000314

- Difficulty date: February 17, 2009
- Submitted: April 20, 2009
- Operation: General aviation
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED, BUT PROMPTLY RETURNED.  PILOT DISCREPANCY STATES; CLIMBING OUT OF 5000 FT, OUT EYES BEGAN TO BURN AND STING, AND A STRONG ODOR FILLED THE COCKPIT.  PROBABLE CAUSE RELATES TO HYD LEAK ON RT MLG ASSY.  PATHWAY FOR INGESTION INTO AIR CONDITIONING IS BEING EVALUATED.
